# SDR 2002FA0000270

- Difficulty date: January 18, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Engine: Garrtt TFE7315R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30606901
- Condition: Damaged
- Location: Turbine Section
- Part time: 1,842 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3RD LPT BLADE SEPARATED AT MID-SPAN CAUSING DAMAGE BEYOND LIMITS TO 7EA 3RD LPT BLADES.  ALSO DAMAGED THE EXHAUST NOZZLE AND 3RD LPT NOZZLE BEYOND LIMITS.
